RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 2, Pages 527–533 (Mi zvmmf6022)  

Scientific communications

A generalization of the parabolic equation of diffraction theory

A. V. Popov, S. A. Hozioskii

Moscow, Riga

Full text: PDF file (690 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:2, 238–244

Bibliographic databases:

UDC: 517.9:535.4
MSC: Primary 35K15; Secondary 35A35, 65Z05, 35J05
Received: 07.08.1975
Revised: 27.10.1975

Citation: A. V. Popov, S. A. Hozioskii, “A generalization of the parabolic equation of diffraction theory”, Zh. Vychisl. Mat. Mat. Fiz., 17:2 (1977), 527–533; U.S.S.R. Comput. Math. Math. Phys., 17:2 (1977), 238–244

Citation in format AMSBIB
\Bibitem{PopHoz77}
\by A.~V.~Popov, S.~A.~Hozioskii
\paper A generalization of the parabolic equation of diffraction theory
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 2
\pages 527--533
\mathnet{http://mi.mathnet.ru/zvmmf6022}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0449192}
\zmath{https://zbmath.org/?q=an:0355.35041}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 2
\pages 238--244
\crossref{https://doi.org/10.1016/0041-5553(77)90057-X}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6022
  • http://mi.mathnet.ru/eng/zvmmf/v17/i2/p527

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:104
    Full text:67
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020